# SDR SWAA2022013164960

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,811 hours, 36,352 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSST HANDLE BROKEN ; / [01] REMOVED AND REPLACED FORWARD ENTRY DOOR ASSIST HANDLE. PER AMM 25-66-00.
